# SDR C2XA03CL117

- Difficulty date: July 2, 2003
- Submitted: July 3, 2003
- Operation: Air carrier
- Aircraft: N15527
- Make and model: Emb EMB-135LR
- Aircraft serial: 145413
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 110049
- Part serial: 15161
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE THE EMERGENCY AISLE PATH LIGHTS WERE DIM.  MAINTENANCE REPLACED THE NR 2 EMERGENCY BATTERY CHARGER.  OPERATIONAL CHECKS WERE GOOD.
